# SDR SWAA2018012919336

- Difficulty date: January 21, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 19,948 hours, 8,517 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR WHEEL WELL WING REAR SPAR WEB VAPOR BARRIER CRACKED BETWEEN RBL 28 TO RBL 37.  REPAIRED BARRIER PER SRM.
